Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 57-89 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bhatti F A, Hamedani G, Ahmad M. On Modified Log Burr XII Distribution. JIRSS. 2018; 17 (2) :57-89
URL: http://jirss.irstat.ir/article-1-429-en.html
, fiazahmad72@gmail.com
Abstract:   (6221 Views)

 In this paper‎, ‎we present a modified Log Burr XII (MLBXII) distribution developed on the basis of a generalized log Pearson differential equation‎. ‎This distribution is also obtained from a compounding mixture of‎ ‎distributions‎. ‎Moments‎, ‎inequality measures‎, ‎uncertainty measures and reliability measures are theoretically established‎. ‎Characterizations of MLBXII distribution are also studied via different techniques‎. ‎Parameters of MLBXII distribution are‎ ‎estimated using the maximum likelihood method‎. ‎Goodness of fit of this distribution through different methods is studied.

Full-Text [PDF 178 kb]   (2092 Downloads)    
Type of Study: Original Paper | Subject: 62Exx: Distribution theory
Received: 2017/05/17 | Accepted: 2017/12/7 | Published: 2018/08/8

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society